Citations of

William Y.C. Chen and Ernest X. W. Xia, The 2-log-convexity of the Ap¨Śry Numbers, Proc. Amer. Math. Soc. 139(2) (2011) 391-400.

  1. W.Y.C. Chen, J.F. Guo and L.X.W. Wang, Infinitely log-monotonic combinatorial sequences, Adv. in Appl. Math. 52(2014) 99–120.

  2. T. Neuschel, Apéry Polynomials and the Multivariate Saddle Point Method, Constr. Approx. 40(2014) 487–507.

  3. B.Y. Sun, Some Ratio Monotonic Properties of a New Kind of Numbers introduced by Z.-W. Sun, arXiv:1512.01010.

  4. B.Y. Sun, On Ratio Monotonicity of a New Kind of Numbers Conjectured by Z.-W. Sun, arXiv:1512.01008v1.

  5. B.Y. Sun and B. Wu, Two-log-convexity of the Catalan-Larcombe-French sequence, J. Inequal. Appl. (2015) 2015:404.

  6. B.Y. Sun and J.J.Y. Zhao, Log-behavior of two sequences related to the elliptic integrals, arXiv:1602.04359.

  7. Y. Wang and B.X. Zhu, Log-convex and Stieltjes moment sequences, Adv. Appl. Math. 81(2016) 115-127.

  8. E.X.W. Xia and O.X.M. Yao, A criterion for the log-convexity of combinatorial sequences, Electron. J. Combin. 20(2013),#P3.

  9. A.L.B. Yang and J.J.Y. Zhao, Log-concavity of the Fennessey-Larcombe-French Sequence, arXiv:1503.02151.

back to homepage